# SDR UPS99829485

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING L/E RIBS AT XFS 566.25, 855.0, 885.0, 878.75, 829.75, 816.25 803.75, 785.0, 766.25, 747.5, 728.75, 722.5, AND 716.25 ARE CRACKED.  STOP DRILLED CRACKS AND REPAIRED IAW SRM 57-2-0 FIG 2.
